I am having Gastric problem and the symptoms are vomitting sensation sometimes associated with mild stomach pain. But the problem is rare and once in a while. Probably the frequency is once in 3 to 4 months. I visited a doctor and he prescribed me to take Pentagaurd D and one...
Fever, cough, sneezing. Tried medication, cough syrup. Cure for allergy?
i had a fever two years back. after its over i started cough. after medication it susidised later 3 months again i started cough. after cough syrup . Again after 6 months it started.My checked for blood count and found eosinophils as 9 and rest normal. i again used cough syrup. it came to 3. But...
hello my son suffering from high fever and doctor prescribed perasitamol syrup and of lox 50 and lariago syrup.when I given first dose he vomit and same midnigh
Thanks for the query to H.C.M. Forum . LARIAGO ( chloroquine ) & paracetamol ,both may be responsible for this vomiting. Before any medication give him ondansterone syrup ( 1/2 hour).
Get in blood for Malaria , then start medicine . Cold sponging help.
Good luck for little one.,Dr. HET
My daughter she is 5 had a mouth infection. Had cosulted Paediatrician She gave DOXCEF 100. But my daughter is not taxing the medice, any other alternative.
I hope she is on syrup form which is more palatable. If she is refusing syrup, you may perhaps mix it with her food - milk/fruit juice or any other health drink. You may also ask your pediatrician for oral paints.
Good luck!! Dr. Prasasd
I have 8month baby ( boy )
he face a loose motion problem, can I give him Taxim O dry syrup ??
Taxim -o syrup is an antibiotic and is helpful only in bacterial diarrheas.
It has no role in a viral diarrhea.
You must consult your child specialist and then get the proper medicationprescribed.
It is not proper to self medicate and that too an infant.
Give your child plenty of oral fluids so as to avoid any dehydration and consult a doctor.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions